# SDR SIMA0303

- Difficulty date: January 30, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 17972
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3241 - CREW REPORTED ALL FORWARD EMERGENCY LIGHTS WOULD NOT OPERATE.  MAINTENANCE REMOVED AND REPLACED BATTERIES IN EMERGENCY LIGHT POWER SUPPLY UNITS 20LN, AND 21LN.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
